# SDR DALA13031063755

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L2 DOOR, DOOR CUTOUT LOWER SILL, CREASE BEAM HAS SEVERAL AREAS OF CORROSION.  MX REMOVED CREASE BEAM AND INSTALLED NEW CREASE BEAM IAW DWG 147A8501 AND SRM 51-40-02 AND 51-40-05.
